# SDR UALA2010052401770

- Difficulty date: May 23, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 37,082 hours, 4,542 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 11511007
- Part serial: 041C0929
- Condition: Faulty
- Location: Flow Control Val
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK FLOW CONTROL VALVE (BUT NOT BOTH) OF THE TWO LEFT PACK FLOW CONTROL VALVES ARE NOT IN THE COMMANDED POSITION. STATUS MSG-2124001 LATCHD ER MODE   MSG-2124001 LATCHD ER MODE. FOUND CONTROLLER TO BE FAULTY. REPLACED CABIN PRESSURE CONTROLLER. RESET AND OPS GOOD.
